# SDR 2007UALA04441

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 287 APPROX RBL 80, FLOORBEAM ANGLE P/N 141T5111-45 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED ANGLE P/N 141T5111-45.
